# SDR SIMA20141201002

- Difficulty date: December 1, 2014
- Submitted: December 2, 2014
- Operation: Air carrier
- Aircraft: N693AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500868
- Aircraft time: 26,270 hours, 22,122 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

SMOKE IN COCKPIT OR CABIN AFTER PACK NR 2 SELECTED ON.  USING APU PERFORMED OPERATIONS CHECK OF NR 2 PACK IAW AMM 21-51-00.  OPERATIONS CHECKED GOOD, NO DEFECTS NOTED AT THIS TIME.  COMPLIED WITH FIM TASK 21-20-00, NO DEFECTS NOTED.
